Publicaciones (32)

2002

  1. Fixed circle's theorems in polynomial approximation

    Indian Journal of Pure and Applied Mathematics, Vol. 33, Núm. 6, pp. 819-831

2001

  1. Sobre aproximación en ciertos espacios de funciones analíticas

    Margarita mathematica: en memoria de José Javier (Chicho) Guadalupe Hernández (Universidad de La Rioja), pp. 349-364

  2. The Banach algebras of fixed points and Besov norm of derivative

    Indian Journal of Pure and Applied Mathematics, Vol. 32, Núm. 3, pp. 469-478

2000

  1. Inequalities connected with weighted minimax series

    Indian Journal of Pure and Applied Mathematics, Vol. 31, Núm. 4, pp. 383-395

  2. Geometric results in polynomial approximation via the 1-1 minimax transform

    Indian Journal of Pure and Applied Mathematics, Vol. 31, Núm. 5, pp. 461-473

  3. Certain Banach algebras in connection with Besov spaces

    Journal of Mathematical Analysis and Applications, Vol. 246, Núm. 2, pp. 493-502

1999

  1. Convergence of Gaussian quadrature and lagrange interpolation in Haar systems

    BIT Numerical Mathematics, Vol. 39, Núm. 3, pp. 579-584

1998

  1. On a theorem of Bernstein and its applications to weighted minimax series

    Journal of Computational Mathematics, Vol. 16, Núm. 6, pp. 509-520

  2. On a certain Banach space in connection with minimax series

    Indian Journal of Pure and Applied Mathematics, Vol. 29, Núm. 11, pp. 1203-1216

  3. Convergence and compactness in Besov spaces

    Indian Journal of Pure and Applied Mathematics, Vol. 29, Núm. 10, pp. 1073-1082

  4. Comparison of inequalities for the minimax series via Tchebychev polynomials

    Journal of Computational and Applied Mathematics, Vol. 99, Núm. 1-2, pp. 319-325

1997

  1. Some extremal properties of orthogonal polynomials

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 9, Núm. 1, pp. 173-182

  2. On certain Banach spaces in connection with interpolation theory

    Journal of Computational and Applied Mathematics, Vol. 83, Núm. 1, pp. 55-69

  3. Boundedness of minimax series from values of the function and its derivative

    Journal of Computational and Applied Mathematics, Vol. 81, Núm. 1, pp. 101-106

  4. Best polynomial approximation in Besov spaces

    Journal of Computational and Applied Mathematics, Vol. 85, Núm. 2, pp. 315-323

1996

  1. Sobre desarrollos de Chebychev de funciones de Bessel y afines

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 361-368

  2. Inequalities for the minimax series of a product

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 8, Núm. 1, pp. 113-133

1995

  1. Quasinorms in connection with minimax series

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 7, Núm. 1, pp. 135-140

1994

  1. Boundedness of the minimax series of some special fucntions

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 6, Núm. 1, pp. 119-127

  2. A note on quadrature formulas for the Chebyshev weight function of the first kind

    Applied Mathematics Letters, Vol. 7, Núm. 3, pp. 97-100